# SDR SWIA201335827

- Difficulty date: December 18, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 29,664 hours, 24,848 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG NOSE COWL SKIN LE AFT OF LIPSKIN HAS PREVIOUS REPAIR FILLER THAT IS UNFAIRED & DISBONDING.  C-CHECK REPAIRED RT NOSE INLET COWL LE DAMAGE IAW CMM.
